# SDR Q2SA765002

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 97,578 hours, 20,105 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

ON 09/16/11, ETH 3718 FROM HAAB TO VHHH -  APPROXIMATELY 15 MINUTES AFTER TAKEOFF, CLIMBING THROUGH FL 170, NUMBER FOUR ENGINE FIRE WARNING ANNUNCIATED.  THE CREW ACCOMPLISHED ALL MEMORY ITEMS, DECLARED AN EMERGENCY AND COORDINATED WITH ATC TO RETURN TO ADDIS. ADDITIONALLY, THE CREW RAN THE ENGINE FIRE / SEVERE DAMAGE CHECKLIST, THE FUEL JETTISON CHECKLIST, AND 2/3 ENGINE LANDING CHECKLIST.  THE CREW ALSO DUMPED 8,000 LBS OF FUEL, RETURNED AND LANDED AT ADDIS WITH OUT INCIDENT.  INSPECTED NUMBER FOUR ENGINE AND FOUND SENSE LINE FOR PRESSURE REGULATING VALVE DISCONNECTED.  RE-CONNECTED SENSE LINE PER AMM 36-11-19, PG 401 AND PERFORMED NUMBER FOUR ENGINE RUN PER AMM 71-00-00, PG 221.  ALL INDICATIONS NORMAL, OK FOR SERVICE.
